CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On streamline diffusion schemes for the one and one-half dimensional relativistic Vlasov-Maxwell system

Christoffer Standar (Institutionen för matematiska vetenskaper, matematik)
Calcolo (0008-0624). Vol. 53 (2016), 2, p. 147-169.
[Artikel, refereegranskad vetenskaplig]

We study streamline diffusion schemes applied for numerical solution of the one and one-half dimensional relativistic Vlasov-Maxwell system arising in modeling plasma of particles governed by electro-magnetic fields. We derive stability estimates and prove optimal convergence rates, due to the maximal available regularity of the exact solution.

Nyckelord: Streamline diffusion, Discontinuous Galerkin, Vlasov-Maxwell system



Denna post skapades 2016-06-27. Senast ändrad 2016-07-11.
CPL Pubid: 238357

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Tillämpad matematik

Chalmers infrastruktur